# SDR SWAA2014082731306

- Difficulty date: August 13, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 69,985 hours, 65,974 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CRACKED AT BS 727 STRINGER 23R.  REPAIRED TIE IAW SRM.
